I had a severe reaction years ago to another beta blocker as it affected my lungs drastically causing a prolonged hospital stay. Bystolic is NOT supposed to affect asthmatics. Others experiences?
17 Apr 2010
Unfortunately Bystolic can have a negative effect on your asthma. If you have had a severe reaction to a beta blocker before then it is highly likely that you could get a similar sort of reaction with nebivolol (Bystolic). Is you do decide to take it please be cautious and seek medical help as soon as you feel worsening of your asthma.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bisoprolol is a beta-blocker which is a medicine that is often used to treat high blood pressure and heart problems. Yes, you can take a Bisoprolol ...
2 answers • 13 Dec 2010
... few days ago had pacer ck now im in afib so taking blood thinner anyone with similar sit.? Also taking beta blocker and channel blocker
1 answer • 22 Jan 2012
... this a good combination and could I just drop the beta blocker as I am afraid of it. Many thanks bocs
1 answer • 25 Feb 2012
... getting heartburn. I read beta blockers can cause this until you adjust. I just switched from atenolol about a month ago
1 answer • 2 Feb 2014
and what is a beta blocker anyway?
3 answers • 27 Mar 2014